# SDR TWAA0106307

- Difficulty date: April 3, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CARGO COMPT FOUND CORROSION ON FWD CARGO DOOR LOWER JAMB.  REMOVED LOWER FWD CARGO DOOR FLOOR PAN AND INSTALLED FLOOR PAN WITH HI-LOKS PER SRM 53-05.
